Curriculum vitae

Vigeral Guillaume

Maître de conférences
Tel : 01 44 05 46 83
Bureau : B 615

Dernières publications


Oliu Barton M., Vigeral G. (2023), Absorbing games with irrational values, Operations Research Letters, vol. 51, n°6, p. 555-559

Sorin S., Vigeral G. (2020), Limit optimal trajectories in zero-sum stochastic games, Dynamic Games and Applications, vol. 10, n°2, p. 555-572

Sorin S., Vigeral G. (2016), Operator approach to values of stochastic games with varying stage duration, International Journal of Game Theory, vol. 45, n°1-2, p. 389–410

Vigeral G., Viossat Y. (2016), Semi-algebraic sets and equilibria of binary games, Operations Research Letters, vol. 44, n°1, p. 19-24

Vianney P., Vigeral G. (2015), A minmax theorem for concave-convex mappings with no regularity assumptions., Journal of Convex Analysis, vol. 22, n°2, p. 537-540

Bolte J., Gaubert S., Vigeral G. (2015), Definable Zero-Sum Stochastic Games, Mathematics of Operations Research, vol. 40, n°1, p. 171-191

Sorin S., Vigeral G. (2015), Reversibility and oscillations in zero-sum discounted stochastic games, Journal of Dynamics and Games, vol. 2, n°1, p. 103-115

Vigeral G., Sorin S. (2013), Existence of the limit value of two person zero-sum discounted repeated games via comparison theorems, Journal of Optimization Theory and Applications, vol. 157, n°2, p. 564-576

Vigeral G. (2013), A Zero-Sum Stochastic Game with Compact Action Sets and no Asymptotic Value, Dynamic Games and Applications, vol. 3, n°2, p. 172-186

Vigeral G., Gaubert S. (2012), A maximin characterization of the escape rate of nonexpansive mappings in metrically convex spaces, Mathematical Proceedings of the Cambridge Philosophical Society, vol. 152, n°2, p. 341-363

Vigeral G. (2010), Evolution equations in discrete and continuous time for nonexpansive operators in Banach spaces, ESAIM. Control, Optimisation and Calculus of Variations, vol. 16, p. 809-832

Venel X., Vigeral G., Sorin S. (2010), Asymptotic Properties of Optimal Trajectories in Dynamic Programming, Sankhya, vol. 72, n°1, p. 237-245

Chapitres d'ouvrage

Oliu-Barton M., Vigeral G. (2012), A uniform Tauberian theorem in optimal control, in Pierre Cardialiguet, Ross Cressman, Advances in Dynamic Games Theory, Applications, and Numerical Methods for Differential and Stochastic Games IEEE - Institute of Electrical and Electronics Engineers, p. 199-215

Prépublications / Cahiers de recherche

Sorin S., Vigeral G. (2018), Zero-sum Stochastic Games: Limit Optimal Trajectories, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 20 p.

Sorin S., Vigeral G. (2015), Generalized iterations of non expansive maps, evolution equations and values of zero-sum stochastic games with varying stage duration, Paris, Université Paris-Dauphine, 10 p.

Vigeral G. (2012), Iterated monotonic nonexpansive operators and asymptotic properties of zero-sum stochastic games, Paris, Université Paris-Dauphine, 20 p.

Retour à la liste